# SDR COMA0060486

- Difficulty date: June 6, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Part time: 12,111 hours, 1,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIPS AT FS 280 RBL 9 (P/N 601R31113-58) TO BE CRACKED.  INSTALLED NEW CLIPS IAW WVAC EO 601R-53-1364.
